Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 5, NWS Wilmington, OH

March 1, 2017Pike County, Scioto County, Ohio

NWS Wilmington, OH issued this river flood warning at Mar 1, 2017, 12:12 PM EST for Pike County, Scioto County, Ohio. It took effect at Mar 1, 2017, 10:17 PM EST. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 12:12 PM EST (17:12 UTC)
In effect from
Mar 1, 2017, 10:17 PM EST
Expired
Mar 4, 2017, 2:25 AM EST
In force
52 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Piketon (PKTO1). The gauge peaked at 23.12 ft at Mar 2, 2017, 4:00 PM EST.

actionminormoderate102003/0103/0203/0303/0403/05
Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03237020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

152 
WGUS41 KILN 011712
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1212 PM EST WED MAR 1 2017

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  Scioto River at Piketon

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC131-145-020512-
/O.NEW.KILN.FL.W.0005.170302T0540Z-170304T0725Z/
/PKTO1.1.ER.170302T0540Z.170302T1200Z.170304T0125Z.NO/
1212 PM EST WED MAR 1 2017

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The Scioto River at Piketon
* from late tonight to late Friday night.
* At 11 AM the stage was 14.9 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by after midnight tonight and 
  continue to rise to near 23 feet by tomorrow morning. The river will
  fall below flood stage by Friday evening.
* At stages near 23 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
8 follow-up statements
150 
WGUS81 KILN 020224
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 PM EST WED MAR 1 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon
  Hocking River at Enterprise
  Ohio Brush Creek above West Union

OHC131-145-021024-
/O.EXT.KILN.FL.W.0005.170302T0317Z-170304T0112Z/
/PKTO1.1.ER.170302T0317Z.170302T1800Z.170303T1912Z.NO/
924 PM EST WED MAR 1 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Friday evening.
* At 9 PM the stage was 19.6 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* The river will rise above flood stage tonight and continue to rise to 
  near 22.8 feet by early tomorrow afternoon.The river will fall below 
  flood stage early Friday afternoon.
* At stages near 23 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

OHC073-021024-
/O.EXT.KILN.FL.W.0003.000000T0000Z-170302T1701Z/
/ENTO1.1.ER.170301T1723Z.170302T0600Z.170302T1101Z.NO/
924 PM EST WED MAR 1 2017

...Flooding now expected to continue until Thursday afternoon... 
The Flood Warning continues for
  The Hocking River at Enterprise
* until Thursday afternoon.
* At 9 PM the stage was 14.2 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 14.6 feet by after midnight 
  tonight. The river will fall below flood stage tomorrow morning.
* At stages near 15 feet, Water spills onto some side roads to Route 
  33 near Enterprise.  Some areas of Rockbridge experience flooding, as 
  well as numerous low-lying roads near Sugar Grove.  Portions of Route 
  93 south of Logan become flooded.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$

OHC001-021024-
/O.EXT.KILN.FL.W.0004.000000T0000Z-170302T1030Z/
/WUNO1.1.ER.170301T1833Z.170302T0015Z.170302T0430Z.NO/
924 PM EST WED MAR 1 2017

...Flooding now expected to continue until late tonight... 
The Flood Warning continues for
  The Ohio Brush Creek above West Union
* until late tonight.
* At 9 PM the stage was 17.5 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river has already crested and will continue to fall to below
  flood stage by overnight tonight.
* At stages near 18.0 feet, Water continues to spill onto Route 348, 
  while several county or township roads near Lawshee and low areas east
  of West Union near the creek are flooded.
  

&&

LAT...LON 3886 8344 3887 8340 3866 8343 3868 8347
      3875 8349                       

$$
862 
WGUS81 KILN 020859
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 AM EST THU MAR 2 2017

...The Flood Warning continues for the following rivers...

  Hocking River at Enterprise

...The Flood Warning continues for the following rivers...
  Scioto River at Piketon

OHC131-145-021659-
/O.CON.KILN.FL.W.0005.000000T0000Z-170304T0112Z/
/PKTO1.1.ER.170302T0322Z.170302T1800Z.170303T1912Z.NO/
359 AM EST THU MAR 2 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Friday evening.
* At 3 AM the stage was 21.0 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 22.8 feet by this afternoon. 
  The river will fall below flood stage early tomorrow afternoon.
* At stages near 23.0 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

OHC073-021659-
/O.EXT.KILN.FL.W.0003.000000T0000Z-170302T2330Z/
/ENTO1.1.ER.170301T1723Z.170302T0330Z.170302T1112Z.NO/
359 AM EST THU MAR 2 2017

...Flooding now expected to continue until this evening... 
The Flood Warning continues for
  The Hocking River at Enterprise
* until this evening.
* At 3 AM the stage was 14.0 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* The river will continue to fall to below flood stage by later this afternoon.
* At stages near 14.0 feet, Water spills into Kachemacher Park in Logan 
  and onto low lying roads near Route 33 at some locations along the 
  river.  Also, water will be across State Route 93 just south of Logan.
  Lowland flooding also occurs in Rockbridge.
  

&&

LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
      3943 8228                       

$$
262 
WGUS81 KILN 021511
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 AM EST THU MAR 2 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon

OHC131-145-022311-
/O.EXT.KILN.FL.W.0005.000000T0000Z-170303T2015Z/
/PKTO1.1.ER.170302T0322Z.170302T1800Z.170303T1415Z.NO/
1011 AM EST THU MAR 2 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Friday afternoon.
* At 9 AM the stage was 22.2 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 23.1 feet by this afternoon. 
  The river will fall below flood stage late tomorrow morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
435 
WGUS81 KILN 021622
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1122 AM EST THU MAR 2 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon

OHC131-145-030022-
/O.EXT.KILN.FL.W.0005.000000T0000Z-170303T1930Z/
/PKTO1.1.ER.170302T0322Z.170303T0000Z.170303T1330Z.NO/
1122 AM EST THU MAR 2 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Friday afternoon.
* At 11 AM the stage was 22.5 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 22.8 feet by this evening. The 
  river will fall below flood stage tomorrow morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
754 
WGUS81 KILN 022116
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EST THU MAR 2 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon

OHC131-145-030516-
/O.EXT.KILN.FL.W.0005.000000T0000Z-170303T1552Z/
/PKTO1.1.ER.170302T0322Z.170303T0000Z.170303T0952Z.NO/
416 PM EST THU MAR 2 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until Friday morning.
* At 3 PM the stage was 23.0 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 23.1 feet by this evening. The 
  river will fall below flood stage early tomorrow morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
852 
WGUS81 KILN 030227
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EST THU MAR 2 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon

OHC131-145-031027-
/O.EXT.KILN.FL.W.0005.000000T0000Z-170303T1737Z/
/PKTO1.1.ER.170302T0322Z.170302T2100Z.170303T1137Z.NO/
927 PM EST THU MAR 2 2017

...Flooding now expected to continue until Friday afternoon... 
The Flood Warning continues for
  The Scioto River at Piketon
* until Friday afternoon.
* At 9 PM the stage was 22.7 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by tomorrow 
  morning.
* At stages near 23.0 feet, Backwater flooding worsens along creeks 
  flowing into the Scioto River.  Stretches of several low-lying roads 
  near the river are flooded.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
545 
WGUS81 KILN 030920
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 AM EST FRI MAR 3 2017

...The Flood Warning continues for the following rivers...

  Scioto River at Piketon

OHC131-145-031720-
/O.EXT.KILN.FL.W.0005.000000T0000Z-170303T1727Z/
/PKTO1.1.ER.170302T0322Z.170302T2100Z.170303T1127Z.NO/
420 AM EST FRI MAR 3 2017

The Flood Warning continues for
  The Scioto River at Piketon
* until this afternoon.
* At 4 AM the stage was 20.5 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring.
* The river will continue to fall to below flood stage this morning.
 

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$
311 
WGUS81 KILN 031146
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 AM EST FRI MAR 3 2017

...The Flood Warning is cancelled for the following rivers...

  Scioto River at Piketon

OHC131-145-031216-
/O.CAN.KILN.FL.W.0005.000000T0000Z-170303T1727Z/
/PKTO1.1.ER.170302T0322Z.170302T2100Z.170303T1010Z.NO/
646 AM EST FRI MAR 3 2017

The Flood Warning is cancelled for
  The Scioto River at Piketon
* At 6 AM the stage was 19.7 feet.
* The river fell below flood stage early this morning.
* Flood stage is 20 feet.
* The river will continue to fall to 17.2 feet by tomorrow morning.
* At stages near 20.0 feet, Backwater flooding occurs along creeks 
  flowing into the Scioto River.  Scioto and Camp Creek Townships in 
  southern Pike County experience the most significant flooding.  Flood 
  waters begin spilling onto low-lying county roads near the Scioto 
  River in Pike and northern Scioto Counties.
  

&&

LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
      3873 8305 3907 8309             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 1, 10:34 AM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 1, 10:34 AM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1034 AM EST Wed Mar 1 2017

.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated forecast to drop flash flood watch and add wind
advisory. Lingering high water and flooding concerns from
previous rainfall will persist.

Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.

Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Squall line pushing quickly east into western Ohio and across
northern Kentucky attm. This will affect the TAFs in the first
hour or so of the period with gusty winds likely, especially at
the southern TAF sites. More stratiform type pcpn will then
linger for a few hours behind this line before coming to an
end. Cigs will likely fluctuate between low VFR and MVFR through
much of the rest of the day with some spotty instability
showers developing later this afternoon. As the gradient
tightens through the afternoon hours, wind gusts in the 25 to 35
knot range will be possible, possibly lingering into this
evening.

OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 1 AM EST Thursday for OHZ026-034-035-
     042>046-051>056-060>063-070>072-077.
KY...None.
IN...Wind Advisory until 1 AM EST Thursday for INZ050-058-059-066-
     073-074.

&&

SYNOPSIS...JGL
NEAR TERM...Novak/JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Mar 1, 10:31 AM EST, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1031 AM EST Wed Mar 1 2017

INZ075-080-KYZ089>100-OHZ064-065-073-074-078>082-088-021545-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway-Fairfield-Ross-
Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
1031 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening. There will also be some lingering high water and flooding
from earlier rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>063-
070>072-077-021545-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Butler-Warren-Clinton-Hamilton-
1031 AM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There will also be some lingering high water and flooding
from earlier rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

In the hours before

Local storm report, Mar 1, 11:27 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1127 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     TSTM WND DMG     2 SSE BUTLER            38.76N 84.35W
03/01/2017                   PENDLETON          KY   PUBLIC

            TREES UPROOTED OR SNAPPED. ROOF BLOWN OFF. FROM MPING.

&&

JGIBSON
Local storm report, Mar 1, 11:40 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      4 SW BRIGHT             39.17N 84.91W
03/01/2017                   DEARBORN           IN   LAW ENFORCEMENT

            BASEMEMTS FLOODED AND WATER WITH DEBRIS OVER ROADS. TIME
            ESTIMATED FROM RADAR.

&&

BC
Local storm report, Mar 1, 11:42 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1142 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     FLASH FLOOD      1 ESE VERSAILLES        39.06N 85.24W
03/01/2017                   RIPLEY             IN   LAW ENFORCEMENT

            WATER AND DEBRIS ON US 50 NEAR STATE PARK. TINE ESTIMATED
            FROM RADAR.

&&

BC
Special weather statement, Mar 1, 11:43 AM EST, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1143 AM EST Wed Mar 1 2017

INZ075-080-KYZ089>100-OHZ064-065-073-074-078>082-088-012145-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway-Fairfield-
Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Rising Sun, Vevay, Carrollton, Warsaw,
Florence, Burlington, Oakbrook, Covington, Erlanger,
Independence, Newport, Alexandria, Owenton, Williamstown,
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville,
Mount Olivet, Maysville, Vanceburg, Tollesboro, Circleville,
Lancaster, Pickerington, Chillicothe, Logan, Milford, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly,
Piketon, Portsmouth, and Wheelersburg
1143 AM EST Wed Mar 1 2017

...GUSTY WINDS EXPECTED TODAY INTO TONIGHT...

Winds will pick up this afternoon and into tonight. Winds will
be out of the west later this afternoon into tonight. Wind gusts
of 35 to 45 mph will be possible. Use extra caution if traveling
and secure loose outdoor objects.
Local storm report, Mar 1, 12:06 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1206 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     TSTM WND DMG     4 WNW AURORA            39.09N 84.97W
03/01/2017                   DEARBORN           IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE. TIME ESTIMATED FROM RADAR.

&&

BC
Local storm report, Mar 1, 12:11 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     TSTM WND DMG     5 W RISING SUN          38.95N 84.94W
03/01/2017                   OHIO               IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE. TIME ESTIMATED FROM RADAR.

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:16 PM ESTSpecial Weather StatementILNDarke29 min
Feb 28, 11:43 PM ESTSpecial Weather StatementILNShelby32 min
Feb 28, 11:54 PM ESTSpecial Weather StatementILNPreble36 min
Mar 1, 12:04 AM ESTSpecial Weather StatementILNLogan41 min
Mar 1, 12:41 AM ESTSpecial Weather StatementILNHamilton49 min
Mar 1, 12:55 AM ESTAreal Flood AdvisoryILNDarke, Montgomery, Preble95 min
Mar 1, 1:16 AM ESTSpecial Weather StatementILNClermont, Warren29 min
Mar 1, 1:23 AM ESTSpecial Weather StatementILNButler, Warren37 min
Mar 1, 1:28 AM ESTSevere Thunderstorm WarningILNButler, Hamilton, Warren16 min
Mar 1, 1:32 AM ESTFlash Flood WarningILNButler, Hamilton8 hr
Mar 1, 1:32 AM ESTSpecial Weather StatementILNHamilton43 min
Mar 1, 1:33 AM ESTSpecial Weather StatementILNClinton, Highland27 min
Mar 1, 1:55 AM ESTSpecial Weather StatementILNClermont, Hamilton, Warren35 min
Mar 1, 1:59 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren2 hr
Mar 1, 2:10 AM ESTSpecial Weather StatementILNBrown35 min
Mar 1, 2:11 AM ESTSpecial Weather StatementILNClinton, Fayette34 min
Mar 1, 2:21 AM ESTSpecial Weather StatementILNHamilton24 min
Mar 1, 2:22 AM ESTFlash Flood WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren8 hr
Mar 1, 2:34 AM ESTTornado WarningILNFayette, Highland, Ross26 min
Mar 1, 2:50 AM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross40 min
Mar 1, 2:58 AM ESTAreal Flood WarningILNButler, Hamilton18 hr
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Mar 1, 3:09 AM ESTTornado WarningILNFairfield, Hocking23 min
Mar 1, 3:18 AM ESTFlash Flood WarningILNFayette, Highland, Hocking, Pickaway, Pike, Ross6 hr
Mar 1, 3:36 AM ESTTornado WarningILNClermont24 min
Mar 1, 3:42 AM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking4 hr
Mar 1, 3:48 AM ESTSpecial Weather StatementILNClinton, Fayette, Highland27 min
Mar 1, 3:55 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Mar 1, 4:03 AM ESTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby27 min
Mar 1, 4:05 AM ESTSpecial Weather StatementILNHighland25 min
Mar 1, 4:17 AM ESTSpecial Weather StatementILNPreble43 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningILNAdams, Scioto40 min
Mar 1, 4:24 AM ESTSpecial Weather StatementILNHardin36 min
Mar 1, 4:27 AM ESTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Pickaway5 hr
Mar 1, 4:30 AM ESTSpecial Weather StatementILNPike, Ross30 min
Mar 1, 4:31 AM ESTSpecial Weather StatementILNChampaign, Logan, Miami, Shelby, Union44 min
Mar 1, 4:33 AM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Mar 1, 4:48 AM ESTFlash Flood WarningILNAdams, Brown, Scioto6 hr
Mar 1, 5:12 AM ESTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Greene, Logan, Madison and 3 more48 min
Mar 1, 5:17 AM ESTSpecial Weather StatementILNButler, Preble28 min
Mar 1, 5:29 AM ESTRiver Flood WarningILNClermont, Hamilton20 hr
Mar 1, 5:31 AM ESTAreal Flood AdvisoryILNScioto119 min
Mar 1, 5:46 AM ESTFlash Flood WarningILNScioto4 hr
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNAdams, Scioto21 min
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNFayette, Greene, Madison26 min
Mar 1, 6:13 AM ESTSevere Thunderstorm WarningILNScioto19 min
Mar 1, 6:30 AM ESTSevere Thunderstorm WarningILNButler, Hamilton30 min
Mar 1, 6:39 AM ESTSevere Thunderstorm WarningILNHamilton36 min
Mar 1, 6:48 AM ESTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more42 min
Mar 1, 6:58 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren19 hr
Mar 1, 7:00 AM ESTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton45 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNAdams, Brown53 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Pickaway, Ross23 min
Mar 1, 7:43 AM ESTSevere Thunderstorm WarningILNHighland, Pike, Ross47 min
Mar 1, 7:58 AM ESTSevere Thunderstorm WarningILNPike, Scioto47 min
Mar 1, 8:04 AM ESTTornado WarningILNAdams, Scioto14 min
Mar 1, 8:06 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto84 min
Mar 1, 8:24 AM ESTSevere Thunderstorm WarningILNScioto25 min
Mar 1, 9:24 AM ESTAreal Flood WarningILNHamilton51 min
Mar 1, 9:28 AM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 9:44 AM ESTAreal Flood WarningILNBrown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more3 hr
Mar 1, 10:11 AM ESTAreal Flood WarningILNAdams, Brown, Scioto9 hr
Mar 1, 10:29 AM ESTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more18 hr
Mar 1, 10:31 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Warren89 min
Mar 1, 10:39 AM ESTRiver Flood WarningILNHocking31 hr
Mar 1, 11:24 AM ESTRiver Flood WarningILNAdams17 hr
Mar 1, 12:27 PM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 1:04 PM ESTRiver Flood WarningILNRoss5 hr
Mar 1, 2:14 PM ESTSpecial Weather StatementILNChampaign, Clark, Greene, Union, Warren46 min
Mar 1, 2:51 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison39 min
Mar 1, 3:02 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland, Pickaway43 min
Mar 1, 3:23 PM ESTSpecial Weather StatementILNFairfield, Licking52 min
Mar 1, 3:29 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr
Mar 1, 3:36 PM ESTSpecial Weather StatementILNHighland, Pickaway, Ross39 min
Mar 1, 6:14 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.